A Duality of Biomagnetic fluid flow and heat transfer over a quadratic stretched sheet

  • Mohammad Ferdows University of Dhaka
  • Murtuza G
  • Tzirtalakis EE


This paper is investigated the duality solutions of biomagnetic fluid flow and heat transfer over a permeable quadratically stretching/shrinking sheet in the presence of magnetic dipole. The governing nonlinear partial differential equation are converted into a set of non-linear ordinary differential equations with the help of suitable similarity transformations and then solved numerically by using the boundary value problem solver bvp4c built in MATLAB software. We examine the effects of a variety of pertinent parameters, viz the ferromagnetic parameter, suction parameter, stretching/shrinking parameter on velocity and temperature profiles as well as skin friction coefficient and Nusselt number are presented graphically. Dual solutions exist for certain values of stretching/shrinking sheet and suction parameters. The skin friction coefficient are evaluated and compared with previous published data and a better agreement is achieved. Therefore, it can be confident that our present analysis is accurate. It is also shown that the ferromagnetic and stretched parameters results in the reduced of velocity thereby induces the temperature profile.
How to Cite
FERDOWS, Mohammad; G, Murtuza; EE, Tzirtalakis. A Duality of Biomagnetic fluid flow and heat transfer over a quadratic stretched sheet. Journal of Power Technologies, [S.l.], v. 101, n. 3, p. 154-162, sep. 2021. ISSN 2083-4195. Available at: <https://papers.itc.pw.edu.pl/index.php/JPT/article/view/1744>. Date accessed: 28 june 2022.

Most read articles by the same author(s)

Obs.: This plugin requires at least one statistics/report plugin to be enabled. If your statistics plugins provide more than one metric then please also select a main metric on the admin's site settings page and/or on the journal manager's settings pages.